On automorphisms of linear codes over a prime field

Sergey Vladimirovich Avgustinovich, Evgeny Vladimirovich Gorkunov

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)


We discuss linearity of code automorphisms for codes ina space over a finite field. We introduce a concept of minimal supportsand minimal codewords, which in some cases are turned out useful toprove that an automorphism of a linear code is linear. Also we constructa graph on the set of minimal supports of a code as a vertex set. In thispaper for a linear code in a space over a prime field it is shown that allits autotopies fixing the zero vector are linear if and only if the graph ofminimal supports of the code does not contain any isolated vertices. Wealso characterize the autotopy group of a linear code over a prime field.

Original languageEnglish
Pages (from-to)210-217
Number of pages8
JournalСибирские электронные математические известия
Publication statusPublished - 1 Jan 2017


  • Code automorphism
  • Finite field
  • Graph of minimal supports
  • Lin-early rigid code
  • Linear automorphism
  • Linear code
  • Minimal codeword
  • Prime field



Fingerprint Dive into the research topics of 'On automorphisms of linear codes over a prime field'. Together they form a unique fingerprint.

Cite this